# SDR SWAA2020013140929

- Difficulty date: January 25, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CARGO DOOR CUTOUT SURROUND STRUCTURE THRESHOLD WEB HAD AREAS OF CORROSION ACROSS LENGTH OF UPPER SURFACE BETWEEN BS 794 TO BS 847, RBL 25. R&R THRESHOLD WEB IAW DWG AND SRM.
